# SDR ASAA2013042494612

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 18,723 hours, 5,878 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400767020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN DUCT PANELS AT 1130 AND 1230 POSITIONS HAVE ONE PULLED THRU BOLTS.  ACFT GROUNDED.  R & R  FAN DUCT PANELS IAW AMM 72-23-07.
